Laws in finite strictly simple loops

Macdonald S.O. (1973) Laws in finite strictly simple loops. Bulletin of the Australian Mathematical Society, 9 3: 349-354. doi:10.1017/S0004972700043355


Author Macdonald S.O.
Title Laws in finite strictly simple loops
Journal name Bulletin of the Australian Mathematical Society   Check publisher's open access policy
ISSN 1755-1633
Publication date 1973-01-01
Sub-type Article (original research)
DOI 10.1017/S0004972700043355
Volume 9
Issue 3
Start page 349
End page 354
Total pages 6
Subject 2600 Mathematics
Abstract It is shown that a finite loop with no proper nontrivial subloops has a finite basis for its laws.
Q-Index Code C1
Q-Index Status Provisional Code
Institutional Status Unknown

Document type: Journal Article
Sub-type: Article (original research)
Collection: Scopus Import - Archived
 
Versions
Version Filter Type
Citation counts: Scopus Citation Count Cited 2 times in Scopus Article | Citations
Google Scholar Search Google Scholar
Created: Tue, 04 Oct 2016, 12:33:46 EST by System User